Research

State space formulas for a solution of the suboptimal Nehari problem on the unit disc


Reference:

Curtain, R. F. and Opmeer, M. R., 2009. State space formulas for a solution of the suboptimal Nehari problem on the unit disc. Integral Equations and Operator Theory, 64 (1), pp. 35-59.

Related documents:

[img]
Preview
PDF (Opmeer_IEOT_2009_64_1_35.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (210kB) | Preview

    Official URL:

    http://dx.doi.org/10.1007/s00020-009-1679-9

    Abstract

    We give state space formulas for a ("central") solution of the suboptimal Nehari problem for functions defined on the unit disc and taking values in the space of bounded operators in separable Hilbert spaces. Instead of assuming exponential stability, we assume a weaker stability concept (the combination of input-, output- and input-output stability), which allows us to solve the problem for general H-infinity functions.

    Details

    Item Type Articles
    CreatorsCurtain, R. F.and Opmeer, M. R.
    DOI10.1007/s00020-009-1679-9
    Uncontrolled Keywordslyapunov equations, nehari problem, hankel operators, j-spectral factorizations, infinite-dimensional linear systems
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementOpmeer_IEOT_2009_64_1_35.pdf: The original publication is available at www.springerlink.com
    RefereedYes
    StatusPublished
    ID Code14291

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...